| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been two other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health professional reported that during cataract surgery with intraocular lens (iol) implant procedure, the lens malfunctioned and was implanted partially.The surgery was completed on the same day with back up lens.There was patient contact.Additional information will be requested.